# SDR C2XAOOIA399

- Difficulty date: October 27, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145
- Aircraft serial: 145045
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90431R1
- Condition: Inoperative
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

IAH-CREW REPORTED A FALSE BAGGAGE SMOKE WARNING DUEING TAKEOFF ROLL. TAKEOFF WAS ABORTED WITHOUT INCIDENT, AND A/C RETURNED TO THE GATE WHERE MX REMOVED AND REPLACED THE AFFECTED SMOKE DETECTOR AND THE A/C WAS APPROVED FOR RETURN TO SERVICE.
